# SDR AALA202301171323

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,843 hours, 25,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 112A1513201
- Condition: Corroded
- Location: Bs 663 S18a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (LONG TERM STORAGE): LH UPPER KICK FITTING HAS CORROSION LOCATED AT STA 663 AND STR 18A REMOVED AND REPLACED KICK FITTING PER AARD.
